# SDR AALA201707109075

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 22,781 hours, 9,097 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810513
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATED CABIN FLOOR PANEL BETWEEN SEATS 4B AND 4E CENTER AISLE, FLOOR POPS WHEN STEPPED ON.  REMOVED AND REPLACED FLOOR PANEL ASSEMBLY IAW AMM 53-21-00.
